|Nufill and Sinus complications
Feb 3, 2005
I have the opportunity to join a trial of Nufill, a chance whcih under normal circumstances I would grab with both hands, as my Lipo is a shocker. But I also have a regular problem with sinus infections- they happen a few times a year and become quite debilitating- pain, no sleep for days, etc, and usually need a few weeks of antibiotics to control it. My question about the Nufill is, since it is injected into an area of the face close to the sinus area and forms a mound there, could it impact on/worsen/bring on these bouts of sinusitis? Thanks in advance Pat
| Response from Dr. Henry
Generally there should not be a problem since the NuFill is injected outside the sinus region. If you have unusual sinus problems (like fungus or antibiotic resistant bacteria) there may be some concern about increased infection risk-your HIV doc should be able to comment about the advisability of participating in that trial froma safety standpoing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Can You Get Std If You And Your Partner Are Virgin And Have Oral Sex?
- Does Antihistamine Help Atrophic Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.